# SDR DALA2019050602849

- Difficulty date: April 21, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 63,552 hours, 23,388 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 6710 INITIAL INSPECTION: ARCING AND DELAMINATION AROUND NR 3 LT WINDOW. CORRECTIVE ACTION: REMOVED AND REPLACED NR 3 LT WINDOW IAW AMM 56-11. (1040397)
